MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown, not provided.If implanted, give date: not applicable, as lens was removed/ replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/ replaced during the same procedure.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) is being returned because the physician noticed a scratch in the lens during insertion.It was believed that the iol was scratched during the loading process.It was noted that there was patient contact.The iol was then removed and a new lens was put in.There was no vitrectomy, no capsule tear, no patient post-op injury.But an incision enlargement and suture were required.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: device evaluation: the complaint lens was not received.As the product does not return for the evaluation, the complaint cannot be confirmed and either a product deficiency can be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed one other complaint folder has been created for this production order number.It was due loading issues and this complaint meets the criteria for no further investigation per johnson & johnson surgical vision complaint handling procedures.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10081259
Report Number2648035-2020-00425
Device Sequence Number2836037
Product Code HQL
UDI-Device Identifier05050474530720
UDI-Public(01)05050474530720(17)241118
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model NumberZ9002
Device Catalogue NumberZ900200215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer06/08/2020
10/25/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date06/09/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005